# SDR 02FDEA00407

- Difficulty date: June 15, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727-200
- Aircraft serial: 21102
- Aircraft time: 49,487 hours, 27,333 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil Cooler
- Condition: Faulty
- Location: Csd
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NR 1 CSD AND NR 3 CSD OVERHEATED (NR 1 REPEAT), NR 1 WAS 130C & NR 3 125C WITH NR 2 105C (IN LIMITS).  IAW QRH NR 1 GEN BREAKER WAS TRIPPED AND WAS STILL OVER 120C AFTER 3 MIN.  DISCONNECTED NR 1 CSD.  NR 3 GEN WAS TRIPPED AND WAS OVER 120C AFTER 3 MIN.  DISCONNECTED NR 3 CSD.  NR 2 CSD NEVER WENT ABOVE 110C.  INSPECTED NR 01 AND 03 CSD OIL LEVEL AND MAGNETIC FILTERS, FOUND OK.  REMOVED AND REPLACED NR 01 & 03 -IN- TEMP SENSORS (IPC 24-  10-02-01ZZ).  REMOVED AND REPLACED NR 01 CSD OIL COOLER PER MM 24-10-061-4.  RECONNECTED BOTH NR 01 AND 03 CSD'S, RAN THE ENGINES TO TAKEOFF POWER DURING 5 MINUTES PER 727 JRH, SYS WORKED PROPERLY IAW MM 24-10-001-0.
